# SDR CALA9900516

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5754 · Leading Edge Devices
- Part: Chord
- Part number: BAC15141559
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 2.25 INCH CRACK BELOW OUTBOARD UP STOP PAD AT LOWER CHORD RIGHT WING NR 8 SLAT.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-40-4, 51-10-2 AND 51-30-2.
